Alert archive / Oregon / Wind Advisories in 2012

Wind Advisory 38, NWS Pendleton, OR

November 28, 2012Union County, Oregon

NWS Pendleton, OR issued this wind advisory at Nov 28, 2012, 9:07 AM PST for Union County, Oregon. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Nov 28, 2012, 9:07 AM PST (17:07 UTC)
Expired
Nov 28, 2012, 3:00 PM PST
In force
6 hr
Issued by
NWS Pendleton, OR

County Union County, OR

The radar

The Pendleton radar (KPDT), 78 km from the middle of the area, began a volume at 17:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Boise Airport, ID (KBOI), launched 12:00Z, 5.1 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Boise Airport, ID at 12:00Z on 2012-11-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Boise Airport, ID at 12:00Z on 2012-11-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1356 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

458 
WWUS76 KPDT 281707
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
907 AM PST WED NOV 28 2012

...FREEZING FOG WILL CONTINUE ACROSS THE SOUTHERN BLUE MOUNTAIN
FOOTHILLS OF OREGON THROUGH 4 PM TODAY...

...WINDY CONDITIONS IN THE SOUTHERN GRANDE RONDE VALLEY TODAY...

.A NORTHERLY UPSLOPE FLOW WILL CONTINUE TO CAUSE FOG AND LOW
CLOUDS ACROSS THE SOUTHERN BLUE MOUNTAIN FOOTHILLS OF OREGON
THROUGH THIS AFTERNOON.

ORZ049-282300-
/O.NEW.KPDT.WI.Y.0038.121128T1707Z-121128T2300Z/
GRANDE RONDE VALLEY-
INCLUDING THE CITIES OF...COVE...ELGIN...LA GRANDE
907 AM PST WED NOV 28 2012

...WIND ADVISORY IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. 

* WINDS: WINDS OF 25 TO 35 MPH WITH GUSTS AROUND 45 MPH WILL OCCUR
  THOUGH THE DAY IN THE SOUTHERN GRANDE RONDE VALLEY

* IMPACTS: HIGH PROFILE VEHICLES COULD HAVE A DIFFICULT TIME
  TRAVELING IN THIS REGION

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$

ORZ508-290000-
/O.CON.KPDT.ZF.Y.0007.000000T0000Z-121129T0000Z/
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
INCLUDING THE CITIES OF...HEPPNER...CONDON...FOSSIL
907 AM PST WED NOV 28 2012

...FREEZING FOG ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

A FREEZING FOG ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON. 

* TIMING: AN UPSLOPE FLOW WILL ALLOW FOR AREAS OF FREEZING FOG 
  TO PERSIST THROUGH THIS AFTERNOON. SOME LOCATIONS MAY SEE 
  IMPROVEMENT THIS AFTERNOON AS A WEATHER SYSTEM MOVES INTO THE 
  REGION. 

* VISIBILITY: ONE QUARTER MILE OR LESS...ESPECIALLY FROM 
  HEPPNER TO CONDON.

* IMPACTS: REDUCED VISIBILITIES IN DENSE FREEZING FOG WILL MAKE 
  TRAVEL ALONG ROADWAYS DANGEROUS. MOTORISTS SHOULD USE 
  CAUTION AND BE PREPARED FOR SUDDEN CHANGES IN VISIBILITY. 
  FREEZING FOG CAN CAUSE ICE TO FORM ON ROADS...BRIDGES... 
  SIDEWALKS AND OTHER STRUCTURES. MOTORISTS AND PEDESTRIANS 
  SHOULD BE PREPARED FOR SLICK ROADS AND SIDEWALKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZING FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.
ALSO...BE ALERT FOR FROST ON BRIDGE DECKS CAUSING SLIPPERY ROADS.

&&

$$
1 follow-up statement
544 
WWUS76 KPDT 282300
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
300 PM PST WED NOV 28 2012


ORZ049-290000-
/O.CAN.KPDT.WI.Y.0038.000000T0000Z-121128T2300Z/
GRANDE RONDE VALLEY-
INCLUDING THE CITIES OF...COVE...ELGIN...LA GRANDE
300 PM PST WED NOV 28 2012

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE WIND
ADVISORY. 



$$

ORZ508-290000-
/O.CAN.KPDT.ZF.Y.0007.000000T0000Z-121129T0000Z/
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
INCLUDING THE CITIES OF...HEPPNER...CONDON...FOSSIL
300 PM PST WED NOV 28 2012

...FREEZING FOG ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE
FREEZING FOG ADVISORY. 

SOME PATCHY FREEZING FOG WILL LINGER THROUGH THIS EVENING BUT
WIDESPREAD FOG SHOULD BE ON THE DECREASE WITH INCREASING SOUTH
WINDS OVERNIGHT.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Nov 28, 5:05 AM PST, 4 hours 2 minutes earlier.

Area forecast discussion, Nov 28, 5:05 AM PST, 4 hours 2 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PENDLETON OR
505 AM PST WED NOV 28 2012

UPDATED AVIATION DISCUSSION

.SHORT TERM...TODAY THROUGH THURSDAY NIGHT...A RATHER COMPLICATED
WEATHER PATTERN WILL PERSIST OVER THE FORECAST AREA THROUGH TONIGHT
IN THE SHORT TERM. CURRENTLY THERE IS WIDESPREAD LOW STRATUS CLOUDS
AND SOME FOG COVERING THE LOWER COLUMBIA BASIN AND THE ADJACENT
VALLEYS AND BLUE MOUNTAIN FOOTHILLS. SOME OF THESE AREAS...WHERE THE
STRATUS DECK MEETS THE HIGHER TERRAIN...HAVE DENSE FREEZING FOG.
THIS IS ESPECIALLY THE CASE OVER AREAS SUCH AS THE HORSE HEAVEN
HILLS BETWEEN UMATILLA AND THE TRI-CITIES...CABBAGE HILL AND THE
HIGHER TERRAIN OF THE REST OF THE BLUE MOUNTAIN FOOTHILLS WHERE THE
STRATUS MEETS THE NORTH SLOPES OF THE BLUE MOUNTAINS. THERE IS ALSO
SOME LOCAL DENSE FREEZING FOG BETWEEN MADRAS AND REDMOND IN NORTH
CENTRAL OREGON. THE DENSE FREEZING FOG IS WIDESPREAD ENOUGH ONLY IN
THE SOUTHERN BLUE MOUNTAIN FOOTHILLS IN OREGON WHERE A FREEZING FOG
ADVISORY IS IN EFFECT UNTIL 4 PM THIS AFTERNOON. ELSEWHERE UNDER THE
STRATUS THE FOG IS VERY PATCHY...SO THERE IS NOT A DENSE FREEZING
FOG ADVISORY FOR THOSE OTHER AREAS.

SATELLITE IMAGERY IS SHOWING A VERY WEAK DISTURBANCE BEGINNING TO
EXIT THE FORECAST AREA TO THE NORTHEAST AT THIS TIME. THIS
DISTURBANCE HAS WEAKENED AND IT PRODUCED NO PRECIPITATION. THERE IS
A STRONGER AND WETTER PACIFIC WEATHER SYSTEM CURRENTLY MOVING INTO
SOUTHWEST OREGON AT THIS TIME. THIS NEXT SYSTEM WILL POSE A THREAT
OF POSSIBLE LIGHT FREEZING RAIN OVER PORTIONS OF THE BLUE MOUNTAIN
FOOTHILLS DUE TO AT OR BELOW FREEZING TEMPERATURES. LIGHT
PRECIPITATION FROM THIS SYSTEM IS EXPECTED TO DEVELOP BY THIS
AFTERNOON AND CONTINUE INTO THIS EVENING. TEMPERATURES ARE NOT
EXPECTED TO RISE MUCH BEFORE THE ONSET OF THE PRECIPITATION OVER THE
BLUE MOUNTAIN FOOTHILLS. ELEVATIONS GENERALLY ABOVE 1000-1500 FEET
MSL WILL REMAIN AT OR BELOW FREEZING AT THE ONSET OF THE
PRECIPITATION RESULTING IN A PERIOD OF LIGHT FREEZING RAIN. THERE IS
CURRENTLY A FREEZING RAIN ADVISORY IN EFFECT FOR THE BLUE MOUNTAIN
FOOTHILLS FOR THIS REASON. TIMING IS FROM NOON UNTIL 7 PM FOR THE
SOUTHERN BLUE MOUNTAIN FOOTHILLS IN OREGON...AND FROM 3 PM TO 10 PM
FOR THE NORTHERN OREGON AND THE WASHINGTON BLUE MOUNTAIN FOOTHILLS.
DOWNSLOPE SOUTHERLY WINDS OFF THE BLUE MOUNTAINS WILL INCREASE LATER
TONIGHT CAUSING WARMING TO TAKE PLACE WHICH WILL CHANGE ANY AND ALL
FREEZING RAIN TO ALL RAIN BY THE END TIMES OF THESE ADVISORIES.
MODEL SOUNDINGS DO WARM UP THE ATMOSPHERE FASTER BUT THE MODELS
OFTEN WARMS UP THE COLUMN OF AIR MUCH TOO FAST IN THESE SITUATIONS
AND SO THEREFORE WENT COLDER THAN WHAT THE MODELS ARE SUGGESTING. IN
OTHER LOCATIONS OF THE FORECAST AREA TEMPERATURES ARE EXPECTED TO
RISE ABOVE FREEZING BEFORE THE ONSET OF THE PRECIPITATION THIS
AFTERNOON AND THEREFORE FREEZING RAIN IS NOT EXPECTED. THESE AREAS
INCLUDE THE LOWER COLUMBIA BASIN AND THE YAKIMA AND KITTITAS
VALLEYS...AS WELL AS NORTH CENTRAL OREGON. SNOW LEVELS WILL BE
RATHER HIGH THOUGH THIS EVENT SO ONLY VERY LIGHT ACCUMULATIONS ARE
POSSIBLE OVER SOME OF THE HIGHER MOUNTAIN PASSES...WITH NOT ENOUGH
SNOW ACCUMULATION FOR ANY ADVISORIES. THE WEATHER PATTERN WILL
REMAIN WET AND UNSETTLED THROUGH THE REMAINDER OF THE SHORT TERM
WITH MAINLY JUST RAIN IN ALL AREAS WITH WARMING TEMPERATURES UNDER A
SOUTHWEST FLOW ALOFT. EACH WEATHER SYSTEM IS EXPECTED TO BECOME
STRONGER AND WETTER GOING INTO THE EXTENDED FORECAST PERIOD. 88

.LONG TERM...FRIDAY THROUGH WEDNESDAY...MODELS ARE IN GOOD AGREEMENT
IN HAVING AN UPPER LEVEL TROUGH CENTERED JUST OFF THE PACIFIC
NORTHWEST COAST FROM FRIDAY THROUGH SUNDAY NIGHT. A SERIES OF
DISTURBANCES WILL MOVE THROUGH THE AREA WITH SHORT BREAKS BETWEEN
THEM SO HAVE KEPT A CHANCE OF RAIN IN THE LOWER ELEVATIONS AND RAIN
LIKELY IN THE MOUNTAINS THROUGH THIS PERIOD. FRIDAY AFTERNOON,
EXPECT BREEZY SOUTHERLY WINDS OF 15 TO 25 MPH OVER MUCH OF THE AREA.
SNOW LEVELS WILL START OUT 6000 FEET AND LOWER TO ABOUT 5000 FEET ON
SATURDAY SO SNOW WILL BE CONFINED TO THE HIGHER MOUNTAIN PEAKS. RAIN
AMOUNTS FROM FRIDAY THROUGH SATURDAY NIGHT WILL BE AROUND A QUARTER
INCH IN THE COLUMBIA BASIN, A HALF INCH IN CENTRAL OREGON AND UP TO
AN INCH AND A HALF IN THE MOUNTAINS. ON SUNDAY THE TROUGH WILL MOVE
ASHORE AND THROUGH THE AREA BEFORE MOVING EAST OUT OF THE AREA
SUNDAY NIGHT. EXPECT THAT A CHANCE OF RAIN WILL CONTINUE IN THE
LOWER ELEVATIONS AND MAINLY RAIN IN THE MOUNTAINS THOUGH THE SNOW
LEVELS WILL DROP TO 3500 FEET IN THE WASHINGTON CASCADES. THEY WILL
REMAIN ABOVE 5000 FEET IN THE EASTERN MOUNTAINS. MODELS SHOW SOME
RIDGING ON MONDAY AND MONDAY NIGHT THOUGH A MOIST WESTERLY FLOW
SHOULD CONTINUE A SLIGHT CHANCE OF RAIN IN THE LOWER ELEVATIONS WITH
A CHANCE OF OF RAIN AND SNOW IN THE MOUNTAINS. TUESDAY THROUGH
WEDNESDAY ANOTHER STRONG SYSTEM WILL BRING ANOTHER TROUGH TO THE
COAST AND EXPECT ANOTHER SIGNIFICANT RAINY STORM TO MOVE THROUGH THE
AREA. MODELS VARY SOMEWHAT ON THE FEATURES OF THIS SYSTEM, SO FOR
NOW HAVE PUT A CHANCE OF RAIN ACROSS THE AREA WITH A RAIN/SNOW MIX
IN THE MOUNTAINS. HIGH TEMPERATURES WILL BE IN THE MID 40S TO LOWER
50S AND IN THE 40S IN THE MOUNTAINS. LOWS WILL BE IN THE MID 30S TO
LOWER 40S WITH UPPER 20S AND 30S IN THE MOUNTAINS. PERRY

&&

.AVIATION...12Z TAFS...LOW CLOUDS AND FOG CONTINUE OVER THE AREA
THIS MORNING WITH MVFR AND LOWER CONDITIONS. KRDM AND KBDN WILL
CONTINUE AT LIFR CONDITIONS FOR A FEW MORE HOURS THEN GRADUALLY
IMPROVE AS AN APPROACHING WEATHER SYSTEM MOVES INTO THE AREA,
REACHING VFR LEVELS THIS EVENING AND OVERNIGHT. KDLS AND KYKM SHOULD
REMAIN AT MVFR LEVELS WITH SOME PERIODS OF VFR CONDITIONS THROUGH
TOMORROW MORNING. KPSC WILL BE PREDOMINANTLY AT MVFR LEVELS BUT WILL
HAVE IFR CEILINGS THIS MORNING AND AGAIN OVERNIGHT TONIGHT. KALW AND
KPDT AND KALW WILL CONTINUE TO HAVE IFR AND LOWER CEILINGS WITH MVFR
AND LOWER VISIBILITIES THROUGH TOMORROW MORNING. RAIN SHOWERS WILL
BEGIN IN THE WEST BY 20Z AND IN THE EAST BY 23Z AND END IN THE
04-08Z TIME PERIOD. SURFACE WINDS WILL GENERALLY BE UNDER 10 KTS
THOUGH KRDM AND KBDN MAY REACH 10 TO 20 KTS AFTER 08Z TONIGHT. PERRY

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  33  33  43  35 /  40  60  60  60
ALW  34  34  45  37 /  20  70  60  60
PSC  37  34  42  36 /  30  50  60  40
YKM  39  31  39  30 /  50  50  50  40
HRI  39  35  43  34 /  30  50  60  50
ELN  38  31  39  29 /  40  60  50  40
RDM  48  35  51  37 /  60  10  60  60
LGD  45  38  47  38 /  20  60  60  70
GCD  46  32  50  35 /  40  40  60  60
DLS  43  38  42  34 /  60  50  60  60

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...WINTER WEATHER ADVISORY FROM 3 PM THIS AFTERNOON TO 10 PM PST
     THIS EVENING ABOVE 1000 FEET FOR THE ORZ507.

     FREEZING FOG ADVISORY UNTIL 4 PM PST THIS AFTERNOON ORZ508.

     WINTER WEATHER ADVISORY FROM NOON TODAY TO 7 PM PST THIS
EVENING      ABOVE 1500 FEET FOR THE ORZ508.

WA...WINTER WEATHER ADVISORY FROM 3 PM THIS AFTERNOON TO 10 PM PST
     THIS EVENING ABOVE 1000 FEET FOR THE WAZ029.

&&

THREAT INDEX
TODAY : YELLOW
THURSDAY : GREEN
FRIDAY : GREEN

GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES.
YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.

FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON

88/83/83
Hazardous weather outlook, Nov 28, 5:00 AM PST, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PENDLETON OR
500 AM PST WED NOV 28 2012

ORZ041-042-044-049-050-502-503-505>509-WAZ024-026>030-520-521-
291215-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO-
JOHN DAY HIGHLANDS-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EAST SLOPES OF THE OREGON CASCADES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS-
500 AM PST WED NOV 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

DENSE FOG
     FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON

FREEZING RAIN
     FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON, FOOTHILLS OF
     THE NORTHERN BLUE MOUNTAINS OF OREGON, FOOTHILLS OF THE
     SOUTHERN BLUE MOUNTAINS OF OREGON

WIDESPREAD LOW CLOUDS WITH PATCHY FREEZING FOG WILL PERSIST TODAY
OVER THE LOWER COLUMBIA BASIN AND SURROUNDING VALLEYS AND FOOTHILLS.
THE AREA WITH THE GREATEST AMOUNT OF DENSE FREEZING FOG WILL BE IN
THE SOUTHERN BLUE MOUNTAIN FOOTHILLS IN OREGON. A FREEZING FOG
ADVISORY IS IN EFFECT UNTIL 4 PM FOR THAT AREA AS A RESULT. PLEASE
REFER TO NWS PRODUCT ID PDXNPWPDT FOR MORE DETAILS.

A WEATHER SYSTEM WILL MOVE INTO THE FORECAST AREA THIS AFTERNOON AND
TONIGHT. THERE WILL BE AREAS OF BELOW FREEZING TEMPERATURES AT THE
ONSET OF THE PRECIPITATION ALONG THE BLUE MOUNTAIN FOOTHILLS. THIS
WILL RESULT IN AREAS OF LIGHT FREEZING RAIN THIS AFTERNOON AND THIS
EVENING. AS A RESULT A WINTER WEATHER ADVISORY FOR FREEZING RAIN IS
IN EFFECT THIS AFTERNOON AND THIS EVENING ALONG THE BLUE MOUNTAIN
FOOTHILLS. PLEASE REFER TO NWS PRODUCT ID PDXWSWPDT FOR MORE DETAILS.

ELSEWHERE IT WILL BE CLOUDY WITH LIGHT RAIN DEVELOPING BY THIS
AFTERNOON. SNOW LEVELS WILL RISE TO BETWEEN 5000 AND 5500 FEET
ACROSS THE FORECAST AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

UNSETTLED AND WET WEATHER WILL PERSIST THROUGH THE REST OF THE WEEK
AND THROUGH THE WEEKEND INTO EARLY NEXT WEEK AS ONE PACIFIC WEATHER
SYSTEM AFTER ANOTHER MOVES ACROSS THE FORECAST AREA. SIGNIFICANT
RAINFALL IS EXPECTED OVER THE MOUNTAINS. SNOW LEVELS WILL BE FAIRLY
HIGH SO MOST OF THE PRECIPITATION WILL BE RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:

WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML

ALL LETTERS IN THE ABOVE URL ARE LOWER CASE.

Nearby

Wind Advisories in Oregon, 2012Every wind advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.